Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 974868, 13 pages
http://dx.doi.org/10.1155/2015/974868
Research Article

Bifurcation Analysis and Chaos Control in a Discrete Epidemic System

1Department of Mathematics and Information Science, Beifang University of Nationalities, Yinchuan, Ningxia 750021, China
2Department of Mathematics and Statistics, Zhoukou Normal University, Zhoukou, Henan 466001, China

Received 14 June 2015; Accepted 9 August 2015

Academic Editor: Garyfalos Papashinopoulos

Copyright © 2015 Wei Tan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Chunling Chang, and Yuanwei Jing, “T-S fuzzy modeling and control for a class of epidemic system with nonlinear incidence rates,” 2017 4th International Conference on Information, Cybernetics and Computational Social Systems (ICCSS), pp. 154–159, . View at Publisher · View at Google Scholar
  • Prisca Danik Ernawati, and Isnani Darti, “Stability analysis of the euler discretization for the harvesting Leslie-Gower predator-prey model,” International Journal of Pure and Applied Mathematics, vol. 105, no. 2, pp. 213–221, 2015. View at Publisher · View at Google Scholar
  • Sarker Md. Sohel Rana, “Chaotic Dynamics and Control of Discrete Ratio-Dependent Predator-Prey System,” Discrete Dynamics in Nature and Society, vol. 2017, pp. 1–13, 2017. View at Publisher · View at Google Scholar
  • S. M. Sohel Rana, and Umme Kulsum, “Bifurcation Analysis and Chaos Control in a Discrete-Time Predator-Prey System of Leslie Type with Simplified Holling Type IV Functional Response,” Discrete Dynamics in Nature and Society, vol. 2017, pp. 1–11, 2017. View at Publisher · View at Google Scholar
  • Joaquim Mateus, César M. Silva, and S. Vaz, “A Consistent Discrete Version of a Nonautonomous SIRVS Model,” Discrete Dynamics in Nature and Society, vol. 2018, pp. 1–18, 2018. View at Publisher · View at Google Scholar